# SDR SWAA2022040690668

- Difficulty date: April 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,500 hours, 27,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT INOP AT ROW 4ABC / [01] RELAMPED CABIN EMERGENCY AREA LIGHT AT ROW 4ABC IAW AMM 33-51-03; OPS CHECK GOOD.
